# SDR SWAA2020043045885

- Difficulty date: April 28, 2020
- Submitted: April 30, 2020
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 37,702 hours, 22,595 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER REAR UPPER CHORD OUTER SKIN HAS EVIDENCE OF SURFACE CORROSION / REPAIRE L/H HORIZ STAB REAR CHORD SKIN PER EA 20-155-00380 REV IR. THIS IS A PERMANENT REPAIR
